Gyno on havoc?

  1. Gyno on havoc?

    I just bridged from Sd while using forma stanzol, I only took SD and havoc a few days together and due to sides simply took havoc as recommended. 7 days in I have an increase in fat only around my nipples and my glands seem to be larger, no pain, no tenderness. What could be the cause; I know havoc can't have any estrogen but I started taking i3c yesterday as precaution. Any help?

  2. I"m going through the EXACT same thing on Epistane? What are the pills for both supposed to look like?

    I think we may have bunk gear, Epi is such a potent AI that gyno seems so unlikely (maybe its prolactin related however..)

    Hopefully an expert can weigh in!

  3. I dont think havoc begins working in just 7 days, based on my experience and reading.

  4. So the ai effects won't work for a little while? I still don't get sore though as if I was on sd and I haven't loss muscle or gained fat on my stomach

  5. I have rpn havoc, I have considered that it could be bunk, but it's unlikely

  6. I used RPN Havoc, although it was an older batch. It definitely worked, and I dosed it low to begin with. to clarify my last post: it took a while for the lifting effects to kick in, but Im not sure about the AI aspects.


Similar Forum Threads

  1. could Havoc Cause gyno Flare up ?
    By jns100 in forum Anabolics
    Replies: 12
    Last Post: 12-14-2008, 01:38 PM
  2. Gyno with Havoc
    By rocky025 in forum Anabolics
    Replies: 0
    Last Post: 06-25-2008, 12:41 AM
  3. reducing gyno with havoc/epi???
    By mooch2321 in forum Anabolics
    Replies: 17
    Last Post: 02-23-2008, 10:05 AM
  4. Replies: 31
    Last Post: 01-02-2008, 06:01 PM
Log in
Log in